# SDR MALA040313

- Difficulty date: April 1, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- System (JASC): 5640 · Inspection Windows
- Part: Sight Glass
- Part number: 50L2181BA
- Condition: Contaminated
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD SERVICE DOOR EMERGENCY EXIT SIGHT GLASS HAS CONDENSATION.  REMOVED AND REPLACED EYE PIECE, P/N OFF AND ON 50L2181BA.
